# SDR SWAA2023053053302

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 42,119 hours, 30,870 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA OPENED L1 DOOR WITH GIRT BAR INSTALLED SLIDE PACK FELL OUT BUT DID NOT DEPLOY PACK LIFT UP AND PLACED ON JET WAY<[01] R+R FWD ENTRY DOOR SLIDE PER AMM 25-66-01. CKS OK.
